# SDR JR2R20241109316

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 20,822 hours, 12,549 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 17005490406
- Condition: Gouged
- Location: Zone 200
- Part time: 20,822 hours, 12,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DV WINDOW LOWER ROLLER TRACK HAS GOUGE.  REPAIR.
